# SDR H44A202501070001

- Difficulty date: December 17, 2024
- Submitted: January 7, 2025
- Operation: Air carrier
- Aircraft: N401TD
- Make and model: Bell 407
- Aircraft serial: 54335
- Aircraft time: 8,633 hours, 4,623 cycles
- Engine: Allsn 250C47B
- Engine time: 4,102 hours, 4,623 cycles
- System (JASC): 7261 · Turbine Engine Oil System
- Part: Seal
- Part number: 23079072
- Condition: Failed
- Location: Pto
- Stage of operation: CR
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: A

## Discrepancy

PILOT REPORTED INCREASE IN ENGINE OIL PRESSURE AND DECREASE IN TRANSMISSION PRESSURE. UPON FURTHER INSPECTION IT WAS DISCOVERED THAT THE NEWLY INSTALLED PTO SEALS FAILED.
